Alert archive / Pennsylvania / Flash Flood Warnings in 2020

Flash Flood Warning 3, NWS State College, PA

July 8, 2020Somerset County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 8, 2020, 5:23 PM EDT for Somerset County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2020, 5:23 PM EDT (21:23 UTC)
Expired
Jul 8, 2020, 8:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 109 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:55 PM EDTFLASH FLOODSomerset, PAWATER OVER SOUTH ANKENY ROAD BLOCKING TRAFFIC.
Jul 8, 5:57 PM EDTFLASH FLOODSomerset, PAWATER COVERING WEST GARRETT STREET IMPEDING TRAFFIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

741 
WGUS51 KCTP 082123
FFWCTP
PAC111-090015-
/O.NEW.KCTP.FF.W.0003.200708T2123Z-200709T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
523 PM EDT Wed Jul 8 2020

The National Weather Service in State College PA has issued a

* Flash Flood Warning for...
  Southwestern Somerset County in south central Pennsylvania...

* Until 815 PM EDT.

* At 521 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain around New Centerville and Somerset. Law enforcement 
  reports roads are beginning to flood.  The storm is nearly 
  stationary. Three to four inches of rain have already fallen. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Somerset, Friedens, Ursina, New Centerville, Rockwood, Confluence,
  Garrett and Casselman.

Additional rainfall amounts of an inch or more are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3983 7937 4000 7927 4005 7902 3985 7907
      3981 7937

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR

$$

Dangelo
1 follow-up statement
874 
WGUS71 KCTP 082249
FFSCTP

Flash Flood Statement
National Weather Service State College PA
649 PM EDT Wed Jul 8 2020

PAC111-090015-
/O.CON.KCTP.FF.W.0003.000000T0000Z-200709T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset PA-
649 PM EDT Wed Jul 8 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
SOUTHWESTERN SOMERSET COUNTY...

At 647 PM EDT, law enforcement reported flash flooding around 
Somerset. The thunderstorms of earlier have tapered off to only 
light rain. Little additional rain is expected this evening. So, the 
flood water should be receding shortly. 

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Law enforcement.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Somerset, Friedens, Ursina, New Centerville, Rockwood, Confluence,
Garrett and Casselman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3983 7937 4000 7927 4005 7902 3985 7907
      3981 7937

FLASH FLOOD...OBSERVED

$$

Dangelo

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:55 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 8, 3:55 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service State College PA
355 PM EDT Wed Jul 8 2020

.SYNOPSIS...
A rather stagnant mid summertime pattern continues through the
weekend with isolated to scattered afternoon and evening
thunderstorms. Some of the thunderstorms could bring locally
heavy rain and gusty winds.

The eastern third of the state could experience a larger area
of moderate to heavy rain late Friday morning through early
friday night as a sub tropical low pressure system rides north
along or just inland from the Mid Atlantic Coast.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Isolated to scattered SHRA/TSRA acrs central and southern PA
this afternoon (with more numerous and heavier showers and TSRA
over the far eastern portions of the CWA) will likely see a
slight expansion of coverage late today through early this
evening as showers and TSRA that formed along the Lake Erie
breeze head south into PA from New York State, and outflow
boundaries from the current Central and Southern PA convection
enhances a convergence zone near and to the north of I-80.

Last few runs of the HRRR display this trend. Main area of
concern will still be across the Susq Valley and Western Poconos
where FFG values are only 1-1.5 inches and the heaviest rain
fell so far today (over 2 inches in parts of Schuylkill County.

A Flash Flood Watch continues through 02Z Thu for several
counties in our eastern CWA.

Late afternoon temps will be between 85 and 90F with the highest
heat indices mainly in the mid 90s throughout the central and
southern valleys.

Showers diminish quickly between 03-05Z per the HRRR and HREFV2,
leaving the remainder of the night muggy with light wind and
partly cloudy skies.

Daybreak low temps will vary from the mid 60s across the
northern and western Mtns to the low 70s in the SE metro areas.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Patchy fog and low stratus to start Thursday should give way to
a mix of sun and clouds for the bulk of the day.

Convective potential looks less based on HREFV2 and examination
of mid level temps which will be 1-2C warmer than today, which
should effectively cap deep convection outside of subtle
terrain forcing and along diff heating boundaries (near morning
cloud edges and areas that have received heavier rain the past
several days).

highest POPs 20-30% were painted across the northern tier of
CPA.

High temps will be very similar to Wednesday's ranging from the
mid 80s across the higher terrain to the low 90s in the Central
and Southern Valleys. There will be no relief from the high
humidity and mugginess.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
First half of the long term period will be dominated by upper
troffing developing over the northeast, by a series of shortwaves
forecast to move east through the Northern Plains and Great
Lakes, and the track of a disturbance currently off the Carolina
coast.

The coastal low will likely turn winds out of the SE and E for
later Friday and into the first part of the weekend, bringing
an increase in humidity and clouds over at least the eastern
half of the CWA. The bulk of the precip associated with the
coastal low looks to fall east of the area, areas along the
eventual track of the low will see increased pops.

The weekend looks unsettled as an upper trough digs over the
eastern US and interacts with the coastal low. Cooler temps
aloft and plenty of clouds should bring a period of relief to
the heat, with afternoon highs just a couple degrees above
average Fri-Tue.

For the second half of the period, guidance suggests that upper
heights will build to near 600 dam over PA by late next week as
the upper trof that dominated the first half of the period lifts
out. Elevated threats from heat look to spill back into our
area by Wed of next week and continue through the end of the
long term period.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Expect isolated-scattered showers and thunderstorms to drift
slowly SE across Central PA and surrounding areas late this
afternoon and early this evening.

Only brief reductions in cigs and vis are possible as storms
move through.

Tonight will be a repeat of last night with some clouds (still
VFR) hanging out into the overnight hours and then cig/vis
reductions after midnight. Expect widespread MVFR cigs/vis with
a few sites trending IFR for a couple of hours towards sunrise.

Outlook...

Thu...Generally VFR.

Fri...Reductions possible in patchy AM fog/low cigs and
showers/storms (mainly SE).

Sat...Showers and storms with reductions likely.

Sun...Generally VFR.

&&

.CLIMATE...
It looks like the streak of 90-plus days at IPT and MDT is over.
Temps Tuesday only hit 83 at IPT and 84 at MDT.

 ......................
A sustained period of above-average temperatures is expected
to continue through the end of the week. A heat wave is defined
as 3 or more days with temperatures greater than or equal to 90
degrees. Here are some facts about previous heat waves from
Harrisburg (MDT) Williamsport (IPT), and State College (STC),
which have climate periods of record dating back to the late
1800s.

Recent high temperatures:
    7/2 7/3 7/4 7/5 7/6 7/7  90-deg streak
IPT: 95  95  91  93  94  83  5 days (over)
MDT: 93  97  94  96  97  84  5 days (over)
STC: 89  90  88  89  92  80  1 day  (over)

Longest stretch of consecutive 90 degree days:
IPT: 15 (July 4 - July 18, 1988)
MDT: 11 (5 times, most recently July 22 - August 1, 1999)
STC: 15 (July 4 - July 18, 1988)

Annual occurrences of 90 degree days:
 Average Most (Year) Least (Year) 2020 (thru 7/7)
IPT: 16   42(1988)    0 (1979)           6
MDT: 20   60(1966)    3 (2004)           8
STC: 8    35(1988)    0 (11 times)       3

How common are stretches of 5 or more consecutive 90 degree days?
IPT: 15 times since 2000 (12 of 20 years)
MDT: 19 times since 2000 (12 of 20 years)*
STC:  4 times since 2000 ( 4 of 20 years)

*MDT had a stretch of 10 straight 90 degree days from July 3 -
 July 12, 2012. Time will tell if this year's 90 degree stretch
 that began on July 2 can rival the streak 8 years ago.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM EDT this evening for PAZ053-058-
059.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert
LONG TERM...Gartner/Colbert
AVIATION...Lambert/Banghoff
CLIMATE...Lambert
Hazardous weather outlook, Jul 8, 12:49 PM EDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1249 PM EDT Wed Jul 8 2020

PAZ006-011-012-017>019-024>028-033>037-041-042-045-046-049>052-056-
057-063>066-091700-
Potter-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Perry-Dauphin-Cumberland-Adams-York-Lancaster-
1249 PM EDT Wed Jul 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered slow moving thunderstorms will develop this afternoon and
continue into this evening. Localized flooding is possible primarily
in areas that can experience rapid runoff from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-005-010-091700-
Warren-McKean-Elk-
1249 PM EDT Wed Jul 8 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ053-058-059-091700-
Columbia-Schuylkill-Lebanon-
1249 PM EDT Wed Jul 8 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jul 8, 3:44 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service State College PA
344 PM EDT Wed Jul 8 2020

PAZ059-066-082015-
Lancaster PA-Lebanon PA-
344 PM EDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LANCASTER AND
FAR EASTERN LEBANON COUNTIES...

At 343 PM EDT, Doppler radar indicated a strong thunderstorm near
Kleinfeltersville. This storm was nearly stationary.

Very heavy rain is expected.
Wind gusts of up to 55 mph and pea size hail are possible.

Locations impacted include...
Myerstown, Denver, Newmanstown, Richland, Kleinfeltersville,
Reinholds and Schoeneck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4022 7620 4036 7631 4039 7627 4036 7623
      4036 7620 4031 7614 4028 7608 4026 7607
TIME...MOT...LOC 1943Z 007DEG 3KT 4030 7619

Dangelo
Special weather statement, Jul 8, 4:06 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service State College PA
406 PM EDT Wed Jul 8 2020

PAZ037-082100-
Tioga PA-
406 PM EDT Wed Jul 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF TIOGA COUNTY UNTIL 500
PM EDT...

At 405 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Caton to near Lawrenceville to Elkland.
Movement was east southeast at 15 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Elkland, Lawrenceville, Millerton, Tioga, Roseville, Osceola and
Tioga Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4199 7692 4182 7690 4180 7703 4200 7743
      4200 7693
TIME...MOT...LOC 2005Z 287DEG 11KT 4204 7697 4195 7721 4199 7732

Lambert
Special weather statement, Jul 8, 4:43 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service State College PA
443 PM EDT Wed Jul 8 2020

PAZ066-082115-
Lancaster PA-
443 PM EDT Wed Jul 8 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER COUNTY UNTIL
515 PM EDT...

At 442 PM EDT, Doppler radar indicated a strong thunderstorm from
Mount Joy to Manheim, moving east at 15 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Lancaster, Ephrata, Columbia, Lititz, Millersville, Willow Street,
Mount Joy, New Holland, Manheim, East Petersburg, Akron, Leola,
Paradise, Salunga-Landisville, Maytown, Rothsville, Strasburg,
Mountville, Marietta and Terre Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Turn around don't drown.

&&

LAT...LON 4007 7657 4020 7642 4018 7598 3991 7624
TIME...MOT...LOC 2042Z 292DEG 12KT 4012 7642

Gartner
Special weather statement, Jul 8, 4:58 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service State College PA
458 PM EDT Wed Jul 8 2020

PAZ051>053-082145-
Columbia PA-Northumberland PA-Montour PA-
458 PM EDT Wed Jul 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHUMBERLAND...
MONTOUR...AND COLUMBIA COUNTIES UNTIL 545 PM EDT...

At 456 PM EDT, Doppler radar indicated a strong thunderstorm over
Exchange, moving east at 15 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Bloomsburg, Berwick, Milton, Danville, Northumberland, Watsontown,
Riverside, Catawissa, Mifflinville, Lightstreet, Almedia, New
Columbia, Montandon, Fernville, Mechanicsville, Buckhorn, Jerseytown,
Rupert, Rohrsburg and Iola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Turn around don't drown.

&&

LAT...LON 4094 7623 4090 7684 4091 7685 4101 7687
      4108 7686 4117 7671 4115 7668 4116 7659
      4119 7656 4121 7632 4114 7628 4114 7623
      4103 7623 4096 7621
TIME...MOT...LOC 2056Z 224DEG 12KT 4113 7670

Gartner/Dangelo
Special weather statement, Jul 8, 5:18 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service State College PA
518 PM EDT Wed Jul 8 2020

PAZ066-082145-
Lancaster PA-
518 PM EDT Wed Jul 8 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LANCASTER COUNTY UNTIL
545 PM EDT...

At 516 PM EDT, Doppler radar indicated a line of strong
thunderstorms from near New Holland to Leacock to Lancaster, moving
east at 15 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Locations impacted include...
Lancaster, Ephrata, New Holland, Akron, Leola, Paradise, Rothsville,
Strasburg, Gap, Terre Hill, Churchtown, Leacock, Bareville, Lampeter,
Atglen, Intercourse, Christiana, Fivepointville, Blue Ball and
Georgetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Turn around don't drown.

&&

LAT...LON 4010 7594 4004 7594 3996 7599 3993 7598
      3993 7600 3987 7599 3987 7601 4006 7635
      4018 7621 4019 7594 4014 7587
TIME...MOT...LOC 2116Z 283DEG 22KT 4009 7622

Gartner/Tyburski

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:00 PM EDTSpecial Weather StatementCTPElk45 min
Jul 8, 11:14 AM EDTAreal Flood AdvisoryCTPSchuylkill106 min
Jul 8, 12:19 PM EDTFlash Flood WatchCTPColumbia, Lebanon, Schuylkill9 hr
Jul 8, 1:16 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Jul 8, 3:44 PM EDTSpecial Weather StatementCTPLebanon31 min
Jul 8, 4:06 PM EDTSpecial Weather StatementCTPTioga54 min
Jul 8, 4:35 PM EDTAreal Flood AdvisoryCTPLancaster115 min
Jul 8, 4:43 PM EDTSpecial Weather StatementCTPLancaster32 min
Jul 8, 4:58 PM EDTSpecial Weather StatementCTPColumbia, Montour47 min
Jul 8, 5:03 PM EDTAreal Flood AdvisoryCTPSomerset117 min
Jul 8, 5:18 PM EDTSpecial Weather StatementCTPLancaster27 min
Jul 8, 5:28 PM EDTSpecial Weather StatementCTPLancaster32 min
Jul 8, 5:44 PM EDTAreal Flood AdvisoryCTPCambria2 hr
Jul 8, 5:48 PM EDTAreal Flood AdvisoryCTPYork3 hr
Jul 8, 5:52 PM EDTFlash Flood WarningCTPYork3 hr
Jul 8, 5:52 PM EDTSpecial Weather StatementCTPSullivan23 min
Jul 8, 6:01 PM EDTSevere Thunderstorm WarningCTPYork44 min
Jul 8, 6:04 PM EDTSpecial Weather StatementCTPNorthumberland41 min
Jul 8, 6:09 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Snyder, Union51 min
Jul 8, 6:15 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan60 min
Jul 8, 6:24 PM EDTSpecial Weather StatementCTPCumberland36 min
Jul 8, 6:33 PM EDTAreal Flood AdvisoryCTPYork3 hr
Jul 8, 6:54 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder36 min
Jul 8, 6:58 PM EDTSevere Thunderstorm WarningCTPLycoming, Montour, Northumberland, Sullivan, Union62 min
Jul 8, 7:14 PM EDTSpecial Weather StatementCTPClearfield31 min
Jul 8, 7:22 PM EDTAreal Flood AdvisoryCTPCumberland3 hr
Jul 8, 7:29 PM EDTSpecial Weather StatementCTPClinton46 min
Jul 8, 7:33 PM EDTSpecial Weather StatementCTPSnyder42 min
Jul 8, 7:39 PM EDTSpecial Weather StatementCTPAdams36 min

Nearby

Flash Flood Warnings in Pennsylvania, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.